English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 95905/126495 (76%)
Visitors : 31772723      Online Users : 416
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18793
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18793

    Title: Blow-up results and asymptotic behavior of the Emden-Fowler equation u''=|u|^{p}/Acata Mathematia Scientia
    Authors: 李明融
    Li, Mengrong
    Keywords: Estimate;life-span;blow-up;blow-up rate;stability
    Date: 2007-10
    Issue Date: 2008-12-24 13:35:55 (UTC+8)
    Abstract: In this article the author works with the ordinary differential equation u″= |u|p for some p > 0 and obtains some interesting phenomena concerning blow-up, blow-up rate, life-span, stability, instability, zeros and critical points of solutions to this equation.
    Relation: ACTA MATHEMATICA SCIENTIA, 27(4), 703-734
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    703734.pdf547KbAdobe PDF1078View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback